# SDR 2008UALA01323

- Difficulty date: March 8, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 59,957 hours, 22,780 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP INOP IN FRONT OF MID AFT LAV. FOUND EEL STRIP DAMAGED BY PASSENGER. REPAIRED EEL STRIP, OPS NORMAL.
